Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Matching theorems for combinatorial geometries


Authors: Martin Aigner and Thomas A. Dowling
Journal: Bull. Amer. Math. Soc. 76 (1970), 57-60
MSC (1970): Primary 0504, 0535, 0540; Secondary 0460, 0630
MathSciNet review: 0276116
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Claude Berge, The theory of graphs and its applications, Translated by Alison Doig, Methuen & Co. Ltd., London; John Wiley & Sons Inc., New York, 1962. MR 0132541
  • 2. Henry H. Crapo and Gian-Carlo Rota, On the foundations of combinatorial theory: Combinatorial geometries, Preliminary edition, The M.I.T. Press, Cambridge, Mass.-London, 1970. MR 0290980
  • 3. Jack Edmonds and D. R. Fulkerson, Transversals and matroid partition, J. Res. Nat. Bur. Standards Sect. B 69B (1965), 147–153. MR 0188090
  • 4. L. Mirsky and Hazel Perfect, Applications of the notion of independence to problems of combinatorial analysis, J. Combinatorial Theory 2 (1967), 327–357. MR 0225675
  • 5. Oystein Ore, Graphs and matching theorems, Duke Math. J. 22 (1955), 625–639. MR 0073171
  • 6. R. Rado, A theorem on independence relations, Quart. J. Math., Oxford Ser. 13 (1942), 83–89. MR 0008250

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 0504, 0535, 0540, 0460, 0630

Retrieve articles in all journals with MSC (1970): 0504, 0535, 0540, 0460, 0630


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12365-5